Vertex coverings by monochromatic cycles and trees

Research output: Contribution to journalArticle

67 Citations (Scopus)


If the edges of a finite complete graph K are colored with r colors then the vertex set of K can be covered by at most cr2log r vertex disjoint monochromatic cycles. Several related problems are discussed.

Original languageEnglish
Pages (from-to)90-95
Number of pages6
JournalJournal of Combinatorial Theory, Series B
Issue number1
Publication statusPublished - Jan 1991

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Vertex coverings by monochromatic cycles and trees'. Together they form a unique fingerprint.

  • Cite this